Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Apr 25, 2025, 9:47 PM EDT for 8 counties in Georgia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2025, 9:47 PM EDT (01:47 UTC)
- Expired
- Apr 26, 2025, 12:03 AM EDT
- In force
- 2 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dawson County, GA, Fannin County, GA, Gilmer County, GA, Hall County, GA, Lumpkin County, GA, Towns County, GA, Union County, GA, White County, GA
The radar
The Greer radar (KGSP), 152 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 966 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
131
WGUS52 KFFC 260147
FFWFFC
GAC085-111-123-139-187-281-291-311-260745-
/O.NEW.KFFC.FF.W.0005.250426T0147Z-250426T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
947 PM EDT Fri Apr 25 2025
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Central Dawson County in north central Georgia...
Southeastern Fannin County in north central Georgia...
Southeastern Gilmer County in north central Georgia...
Northwestern Hall County in north central Georgia...
Lumpkin County in north central Georgia...
Southern Union County in north central Georgia...
South Central Towns County in northeastern Georgia...
White County in northeastern Georgia...
* Until 345 AM EDT.
* At 947 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dahlonega, Cleveland, Dawsonville, Clermont, Helen, Suches, Unicoi
State Park, Porter Springs, Turners Corner, Gooch Mountain
Shelter, Garland, Camp Coleman Lake, Woods Hole Shelter, Blood
Mountain Shelter, Camp Merrill, Auraria, Gaddistown, Whitley Gap
Shelter, Qualatchee Lake and Vogel State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3461 8434 3481 8395 3485 8366 3482 8365
3480 8368 3479 8367 3477 8363 3475 8363
3473 8362 3471 8364 3468 8364 3465 8366
3462 8364 3461 8365 3456 8363 3440 8393
3440 8425 3442 8426 3447 8426 3447 8428
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
560
WGUS72 KFFC 260403
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1203 AM EDT Sat Apr 26 2025
GAC085-111-123-139-187-281-291-311-260413-
/O.CAN.KFFC.FF.W.0005.000000T0000Z-250426T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dawson GA-Fannin GA-Gilmer GA-Hall GA-Lumpkin GA-Towns GA-Union
GA-White GA-
1203 AM EDT Sat Apr 26 2025
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL DAWSON, SOUTHEASTERN
FANNIN, SOUTHEASTERN GILMER, NORTHWESTERN HALL, LUMPKIN, SOUTHERN
UNION, SOUTH CENTRAL TOWNS AND WHITE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3461 8434 3481 8395 3485 8366 3482 8365
3480 8368 3479 8367 3477 8363 3475 8363
3473 8362 3471 8364 3468 8364 3465 8366
3462 8364 3461 8365 3456 8363 3440 8393
3440 8425 3442 8426 3447 8426 3447 8428
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 9:47 PM EDT, 0 minutes earlier.
Area forecast discussion, Apr 25, 9:47 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 947 PM EDT Fri Apr 25 2025 ...Late Evening Update... .UPDATE... Issued at 927 PM EDT Fri Apr 25 2025 A broken line of showers and thunderstorms continues to progress through North and Central GA this evening. Frequent lightning, gusty winds and locally heavy rainfall will be the main threats. Some small hail (pea to penny sized hail) cannot be ruled out. Isolated quarter sized hail with any stronger to marginally severe storms that pulse up is also possible. Low clouds and patchy fog will follow this activity and persist through the overnight hours. Will need to monitor for any patchy dense fog particularly in areas where clearing occurs. Made a few updates to reflect current radar/sky/temperature trends, otherwise, the forecast remains on track. && .SHORT TERM... (This evening through Saturday) Issued at 342 PM EDT Fri Apr 25 2025 A mid-/upper-level shortwave and forcing along a prefrontal trough have aided in the development of a broken line of showers and storms across TN and AL. This convective complex is expected to move through mainly north Georgia this evening and tonight, and could bring gusty to locally damaging winds. The general time frame for the complex to move through is ~6 PM to ~2 AM. Ahead of this feature, diurnally-driven isolated to scattered showers and storms can be expected, although convective initiation may not kick off until mid-afternoon given the cloud deck that has been in place this morning and early afternoon. Additionally, Day Cloud Phase Distinction satellite imagery is not yet indicating widespread towering Cu or cooling cloud tops indicative of instability being utilized. Like the hail with a few storms yesterday proved, marginal mid-level lapse rates of 6.5-7.0 C/km amid generous SBCAPE may support a few intense updrafts capable of damaging wind gusts and hail. Additionally, bulk shear remains relatively weak, so diurnally- driven storms will be slow-movers, capable of heavy rainfall. For tomorrow (Saturday), have capped PoPs at 30% during peak heating, but even this may be too generous. Northwest flow and a weak ridge will move in behind the exiting aforementioned shortwave trough. This general flow pattern will support increased subsidence, which should limit any convection to isolated at most. Martin && .LONG TERM... (Sunday morning through next Thursday) Issued at 342 PM EDT Fri Apr 25 2025 - High pressure through the long term will keep temps warm and the chance for thunderstorms slim. - More unsettled weather possible towards the end of next week. High pressure over the southeast is expected to set up and hold strong through most of the long term forecast. Temps are expected to be in the upper 80s with overnight lows in the upper 50s and low 60s. Given the temps, an afternoon thunderstorm is certainly possible but the threat for widespread storms will remain low. A front is expected to stall across TN/N. GA at some point late next week, which will bring the chance for some rain back to the northern part of the state. The trick with the forecast is where the front eventually stalls, some solutions further north continue the dry spell and as a result we've decided to keep the possibility of rain capped at slight until we can get a better look at it. Aside from needing the rain, this front doesn't currently appear to pose any risk for severe weather or significant flooding, but please continue to monitor the forecast if you have plans. Vaughn && .AVIATION... (00Z TAFS) Issued at 741 PM EDT Fri Apr 25 2025 A line of shra/tsra has begun to move into NW GA. Elected to push back timing of tsra at MCN/AHN to 03z-06z and 04-08z respectively. Otherwise, thunder should be thru the ATL sites and CSG by 04z with lingering shra for a few hours. Expect cigs to deteriorate overnight though patchy at first. Still uncertainties as far as the potential/extent of MVFR/IFR cigs but elected to add a TEMPO for IFR cigs at RYY btwn 09z-13z. Winds waffle from SE/SW side until the convection moves through at which point will go calm/VRB overnight and switching to the W/WNW on Saturday. //ATL Confidence...00Z Update... Medium confidence on all elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 61 80 61 85 / 0 20 50 30 Atlanta 65 81 63 84 / 0 30 40 30 Blairsville 61 73 57 78 / 0 50 60 30 Cartersville 66 80 60 83 / 20 50 50 30 Columbus 65 87 64 88 / 0 20 30 30 Gainesville 64 76 61 82 / 0 40 50 30 Macon 60 86 64 87 / 0 10 30 30 Rome 64 79 60 83 / 10 60 50 30 Peachtree City 63 83 61 85 / 0 30 40 30 Vidalia 63 88 65 89 / 0 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Martin LONG TERM....Vaughn AVIATION...07
Hazardous weather outlook, Apr 25, 11:57 AM EDT, 9 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1157 AM EDT Fri Apr 25 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1157 AM EDT Fri Apr 25 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon into tonight, primarily across north Georgia. The chance for thunderstorms will be greatest from around 6 PM to around 2 AM. Some storms may be strong and a few severe storms will be possible, with gusty to damaging winds, small hail, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated thunderstorms are forecast this weekend across portions of north and central Georgia, and again on Thursday. Widespread severe storms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Apr 25, 8:26 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
826 PM EDT Fri Apr 25 2025
GAZ013-020-021-031-032-260115-
Cobb GA-Cherokee GA-Bartow GA-Pickens GA-Paulding GA-
826 PM EDT Fri Apr 25 2025
...A strong thunderstorm will impact portions of northeastern
Paulding, Cherokee, northwestern Cobb, south central Pickens and
southeastern Bartow Counties through 915 PM EDT...
At 826 PM EDT, a strong thunderstorm was over Red Top Mountain State
Park, or near Cartersville, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hickory Flat, Free Home, Kellogg Creek, Red Top Mountain State Park,
Cartersville, Lathemtown, Ball Ground, Hobgood Park, Union Hill, Lake
Arrowhead, Waleska, Oak Grove, Holly Springs, Acworth, Emerson,
Buffington, Little River Landing, George Washington Carver St Pk,
Lebanon, and White.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3401 8476 3409 8494 3424 8485 3447 8444
3423 8428
TIME...MOT...LOC 0026Z 245DEG 21KT 3419 8473
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 25, 8:35 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 PM EDT Fri Apr 25 2025
GAZ006>008-014>016-260115-
Gilmer GA-Dawson GA-Union GA-White GA-Lumpkin GA-Fannin GA-
835 PM EDT Fri Apr 25 2025
...A strong thunderstorm will impact portions of central Lumpkin,
southeastern Gilmer, northwestern White, northwestern Dawson,
southern Union and southeastern Fannin Counties through 915 PM EDT...
At 835 PM EDT, a strong thunderstorm was over Springer Mountain
Shelter, or 11 miles northwest of Dahlonega, moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Amicalola Falls State Park, Robertstown, Woods Hole Shelter, Low Gap
Shelter, Len Foote Hike Inn, Suches, Vogel State Park, Stover Creek
Shelter, Turners Corner, Gaddistown, Qualatchee Lake, Margret, Camp
Merrill, Whitley Gap Shelter, Springer Mountain Shelter, Camp Coleman
Lake, Owltown, Black Gap Shelter, Hawk Mountain Shelter, and
Smithgall Woods Conservation Are.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3484 8379 3483 8380 3482 8378 3480 8378
3479 8377 3462 8369 3452 8418 3458 8433
3472 8426 3486 8381
TIME...MOT...LOC 0035Z 251DEG 21KT 3462 8416
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 25, 8:48 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
848 PM EDT Fri Apr 25 2025
GAZ013>016-023-260130-
Hall GA-Dawson GA-Pickens GA-White GA-Lumpkin GA-
848 PM EDT Fri Apr 25 2025
...A strong thunderstorm will impact portions of southern Lumpkin,
southwestern White, Dawson, northwestern Hall and eastern Pickens
Counties through 930 PM EDT...
At 847 PM EDT, a strong thunderstorm was over Fausett Lake, or 8
miles east of Jasper, moving east at 30 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Amicalola Falls State Park, Sequoyah Lake, Marblehill, Dougherty,
Juno, Fausett Lake, Murrayville, Lake Tamarack, Auraria, Dawsonville,
Garland, Nimblewill, Dahlonega, McKee, and Jasper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3456 8379 3434 8388 3440 8434 3448 8443
3455 8439 3455 8437 3456 8437 3456 8435
3457 8434
TIME...MOT...LOC 0047Z 266DEG 24KT 3449 8429
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 25, 9:02 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
902 PM EDT Fri Apr 25 2025
GAZ042-043-052-053-066-067-078-260145-
Harris GA-Douglas GA-Coweta GA-Carroll GA-Heard GA-Troup GA-
Meriwether GA-
902 PM EDT Fri Apr 25 2025
...Strong thunderstorms will impact portions of northwestern
Meriwether, southern Carroll, southwestern Douglas, Heard, Troup,
western Coweta and western Harris Counties through 945 PM EDT...
At 901 PM EDT, a line of strong thunderstorms was along a line
extending from near Bowdon to Standing Rock to near Opelika, and
moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Franklin, Carrollton, Louise, Seaton Lake, Fairplay, Hogansville,
Piedmont Heights, Mountain Hill, LaGrange, Wares Crossroads,
Blackjack Mountain, Corinth, Mulberry Grove, Whitesville-Pine Lake,
Whitesburg, Centralhatchee, Roopville, Bowdon, Tyus, and State Line
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3365 8484 3320 8481 3264 8494 3261 8508
3263 8508 3264 8511 3266 8509 3269 8512
3274 8511 3276 8514 3278 8512 3281 8517
3285 8515 3286 8519 3355 8531
TIME...MOT...LOC 0101Z 249DEG 26KT 3349 8527 3308 8524 3265 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 25, 9:34 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
934 PM EDT Fri Apr 25 2025
GAZ042>044-053>056-066-067-078-079-260200-
Harris GA-Fayette GA-Douglas GA-Clayton GA-Coweta GA-Carroll GA-
Troup GA-Spalding GA-Meriwether GA-Talbot GA-South Fulton GA-
934 PM EDT Fri Apr 25 2025
...Strong thunderstorms will impact portions of west central
Spalding, Fayette, Meriwether, east central Carroll, southern
Douglas, southeastern Troup, Coweta, northwestern Clayton,
southwestern Fulton, northwestern Talbot and eastern Harris Counties
through 1000 PM EDT...
At 934 PM EDT, a line of strong thunderstorms was along a line
extending from near Fairplay to Hogansville to near Lake Harding, and
moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Turin, Cataula, Haralson, Fairplay, Stovall, Cannongate, East Newnan,
Mulberry Grove, Pine Mountain-Callaway Gardens, Madras, Saint Marks,
Greenville, Sharpsburg, Luthersville, Pine Mountain, Palmetto, Warm
Springs, College Park, Alvaton, and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3318 8486 3331 8486 3365 8490 3371 8448
3368 8442 3324 8447 3315 8452 3264 8464
3262 8500
TIME...MOT...LOC 0134Z 255DEG 27KT 3361 8482 3316 8488 3274 8508
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 25, 9:36 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
936 PM EDT Fri Apr 25 2025
GAZ014>016-022-023-033-260200-
Hall GA-Dawson GA-North Fulton GA-Forsyth GA-White GA-Lumpkin GA-
936 PM EDT Fri Apr 25 2025
...Strong thunderstorms will impact portions of Forsyth, Lumpkin,
White, southeastern Dawson and Hall Counties through 1000 PM EDT...
At 935 PM EDT, a line of strong thunderstorms was along a line
extending from near Turners Corner to near Dougherty to Ducktown, and
moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Drew, Robertstown, Dougherty, Mossy Creek, Coal Mountain, Oakwood,
Cleveland, Matt, Murrayville, Leaf, Turners Corner, Sautee, Lake
Lanier Islands, War Hill Park, Dahlonega, Qualatchee Lake, Whitley
Gap Shelter, Cumming, Birmingham, and Aqualand Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3467 8364 3466 8366 3462 8364 3458 8364
3455 8362 3451 8367 3446 8363 3442 8364
3414 8397 3417 8406 3415 8409 3416 8436
3419 8433 3419 8426 3424 8426 3439 8408
3472 8398 3474 8362
TIME...MOT...LOC 0135Z 265DEG 20KT 3466 8394 3440 8402 3422 8423
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:02 PM EDT | Special Weather Statement | FFC | Gilmer | 28 min |
| Apr 25, 8:26 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 49 min |
| Apr 25, 8:35 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 40 min |
| Apr 25, 8:48 PM EDT | Special Weather Statement | FFC | Dawson | 42 min |
| Apr 25, 8:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Pickens, White | 39 min |
| Apr 25, 9:02 PM EDT | Special Weather Statement | FFC | Carroll, Heard, Troup | 43 min |
| Apr 25, 9:34 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Harris, Meriwether | 26 min |
| Apr 25, 9:36 PM EDT | Special Weather Statement | FFC | Forsyth, Hall, Lumpkin, White | 24 min |
| Apr 25, 10:14 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 31 min |
| Apr 25, 10:24 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Spalding | 51 min |
| Apr 25, 10:27 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 33 min |
| Apr 25, 10:37 PM EDT | Special Weather Statement | FFC | Barrow | 38 min |
| Apr 25, 10:51 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 39 min |
| Apr 25, 11:20 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 40 min |
| Apr 26, 12:00 AM EDT | Special Weather Statement | FFC | Madison, Oglethorpe, Wilkes | 45 min |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.